MathSciNet Relay Station
MathSciNet bibliographic data
MR2081222 53D25 (53C50)
Mounoud, Pierre Complétude et flots nul-géodésibles en géométrie lorentzienne. (French) [Geodesic completeness of null-pregeodesic flows on compact Lorentz manifolds in Lorentzian geometry] Bull. Soc. Math. France 132 (2004), no. 3, 463–475.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement